Volume 103

Classification of Hermitian forms. VI. Group rings

Pages 1-80 by Charles Terence Clegg Wall | From volume 103-1

Anti-holomorphic automorphisms of arithmetic automorphic function fields

Pages 81-102 by Kuang-yen Shih | From volume 103-1

Representations of reductive groups over finite fields

Pages 103-161 by Pierre Deligne, George Lusztig | From volume 103-1

Piecewise linear embeddings and their singularities

Pages 163-228 by Sylvain E. Cappell, Julius L. Shaneson | From volume 103-2

Global solvability of the Casimir operator

Pages 229-236 by Jeffrey Rauch, David Wigner | From volume 103-2

Some results of Wiman-Valiron type for integral functions

Pages 237-252 by Peter C. Fenton | From volume 103-2

The Schur group of an algebraic number field

Pages 253-281 by Gerald J. Janusz | From volume 103-2

Schur indices and cyclic defect groups

Pages 283-304 by Mark Benard | From volume 103-2

A moving lemma for the transcendental Bezout problem

Pages 305-330 by James A. Carlson | From volume 103-2

On embedded minimal surfaces

Pages 331-347 by Robert Gulliver, Joel Spruck | From volume 103-2

There exist inequivalent knots with the same complement

Pages 349-353 by Sylvain E. Cappell, Julius L. Shaneson | From volume 103-3

The spectra of multiplier transformations on the $L_p$ spaces

Pages 375-394 by Misha Zafran | From volume 103-3

L^2-cohomology and the discrete series

Pages 375-394 by Wilfried Schmid | From volume 103-3

Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains

Pages 395-416 by Charles L. Fefferman | From volume 103-3

Mapping cylinder neighborhoods of some ANR’s

Pages 417-427 by Richard T. Miller | From volume 103-3

Boundary regularity for solutions of the non-parametric least area problem

Pages 429-455 by Leon Simon | From volume 103-3

Torsion in $H$-spaces. I

Pages 457-487 by James P. Lin | From volume 103-3

The structure of singularities in soap-bubble-like and soap-film-like minimal surfaces

Pages 489-539 by Jean E. Taylor | From volume 103-3

The structure of singularities in solutions to ellipsoidal variational problems with constraints to $\mathbf{R}^3$

Pages 541-546 by Jean E. Taylor | From volume 103-3

Finitely dominated nilpotent spaces

Pages 547-556 by Guido Mislin | From volume 103-3

Linear systems on homogeneous spaces

Pages 557-591 by George R. Kempf | From volume 103-3

Continued fractions of algebraic power series in characteristic 2

Pages 593-610 by Leonard E. Blum, Melvin M. Sweet | From volume 103-3

Factorization theorems for Hardy spaces in several variables

Pages 611-635 by Ronald R. Coifman, Richard Rochberg, Guido Weiss | From volume 103-3

A proof of the Conner conjecture

Pages 637-644 by Robert Oliver | From volume 103-3